Bulletin of the Iranian Mathematical Society

Volume 42, Issue 7 (Special Issue), December 2016

Bulletin of the Iranian Mathematical Society

Volume 43, Issue 4 (Special Issue), August 2017

Operations Research and Optimization Conference (ORO2013)

Volume 42, Issue 7 (Special Issue), December 2016, Pages 1-3

D‎. ‎T‎. ‎ Luc; N. Mahdavi-Amiri; J.-E. Martínez-Legaz; M. Soleimani-damaneh

The associated measure on locally compact cocommutative KPC-hypergroups

Volume 43, Issue 1, February 2017, Pages 1-15

S. M. Tabatabaie; F. Haghighifar

Common Fixed Point Theorems of Integral Type in Modular Spaces

Volume 35, No. 2, November 2009, Pages 11-24

A. Razani; R. Moradi

Automatic Continuity of Higher Derivations on JB*-Algebras

Volume 33, No. 1, April 2007, Pages 11-23

S. Hejazian; T. L. Shatery

Non-linear ergodic theorems in complete non-positive curvature metric spaces

Volume 37, No. 3, September 2011, Pages 11-20

B. Ahmadi Kakavandi; M. Amini

A Fixed Point Theorem in Generalized D-metric Spaces

Volume 32, No. 2, November 2006, Pages 13-19

Y. J. Cho; R. Saadati

On the Grobner Basis of a Family of Quasi-Cyclic LDPC Codes

Volume 31, No. 2, November 2005, Pages 13-32

M. Giorgetti; M. Rossi; M. Sala


Volume 31, No. 1, April 2005, Pages 13-23

S. Hejazian; M. Mirzavaziri; M. S. Moslehian

Weak Compactness of the Set of ε-Extensions

Volume 30, No. 1, April 2004, Pages 13-20

Sh. Rezapour